Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18124
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHe, Jiwei-
dc.contributor.authorVan Oystaeyen, Fred-
dc.contributor.authorZHANG, Yinhuo-
dc.date.accessioned2015-01-19T11:11:35Z-
dc.date.available2015-01-19T11:11:35Z-
dc.date.issued2015-
dc.identifier.citationMATHEMATISCHE ZEITSCHRIFT, 279 (1), p. 185-210-
dc.identifier.issn0025-5874-
dc.identifier.urihttp://hdl.handle.net/1942/18124-
dc.description.abstractLet B be a generalized Koszul algebra over a finite dimensional algebra S. We construct a bimodule Koszul resolution of B when the projective dimension of SB equals two. Using this we prove a Poincaré–Birkhoff–Witt (PBW) type theorem for a deformation of a generalized Koszul algebra. When the projective dimension of SB is greater than two, we construct bimodule Koszul resolutions for generalized smash product algebras obtained from braidings between finite dimensional algebras and Koszul algebras, and then prove the PBW type theorem. The results obtained can be applied to standard Koszul Artin–Schelter Gorenstein algebras in the sense of Minamoto and Mori (Adv Math 226:4061–4095, 2011).-
dc.description.sponsorshipThe authors are very grateful to the referee for his/her careful reading of the manuscript, and valuable comments and suggestions, which greatly enhance the readability and the interest of the article. The first author is supported by a grant from NSFC (No. 11171067), the second and the third authors are supported by FWO.-
dc.language.isoen-
dc.rights© Springer-Verlag Berlin Heidelberg 2014.-
dc.subject.othergeneralized Koszul algebra; PBW deformation; bimodule Koszul resolution; Artin–Schelter Gorenstein algebra-
dc.titlePBW deformations of Koszul algebras over a nonsemisimple ring-
dc.typeJournal Contribution-
dc.identifier.epage210-
dc.identifier.issue1-
dc.identifier.spage185-
dc.identifier.volume279-
local.bibliographicCitation.jcatA1-
dc.description.notes[He, Ji-Wei] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China. [Van Oystaeyen, Fred] Univ Antwerp, Dept Math & Comp Sci, B-2020 Antwerp, Belgium. [Zhang, Yinhuo] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium.-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.identifier.doi10.1007/s00209-014-1362-y-
dc.identifier.isi000347831200008-
dc.identifier.urlhttp://link.springer.com/article/10.1007%2Fs00209-014-1362-y-
item.fulltextWith Fulltext-
item.accessRightsRestricted Access-
item.contributorHe, Jiwei-
item.contributorZHANG, Yinhuo-
item.contributorVan Oystaeyen, Fred-
item.fullcitationHe, Jiwei; Van Oystaeyen, Fred & ZHANG, Yinhuo (2015) PBW deformations of Koszul algebras over a nonsemisimple ring. In: MATHEMATISCHE ZEITSCHRIFT, 279 (1), p. 185-210.-
item.validationecoom 2016-
crisitem.journal.issn0025-5874-
crisitem.journal.eissn1432-1823-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
PBW deformations of Koszul algebras over a nonsemisimple ring.pdf
  Restricted Access
Main article641.99 kBAdobe PDFView/Open    Request a copy
Show simple item record

SCOPUSTM   
Citations

1
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

2
checked on Jun 29, 2022

Page view(s)

66
checked on Jun 30, 2022

Download(s)

52
checked on Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.